Stress singularities at the apex of a dissimilar anisotropic wedge

Y. Y. Lin, J. C. Sung

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)

Abstract

The complex form of the characteristic equation for the stress singularities of the order rλ−1 (0 < Re[λ] < 1)for the dissimilar anisotropic wedges is derived. Special attention is then focused on the problems that are composed by two orthotropic materials. For such problems the characteristic equation is expressed in real forms from which the dependence of the singularities on the material parameters and wedge angles is investigated. The case of a single free-fixed wedge problem is particularly studied in detail. Numerical results for several special wedge geometries are also presented.

Original languageEnglish
Pages (from-to)454-463
Number of pages10
JournalJournal of Applied Mechanics, Transactions ASME
Volume65
Issue number2
DOIs
Publication statusPublished - 1998 Jun

All Science Journal Classification (ASJC) codes

  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Stress singularities at the apex of a dissimilar anisotropic wedge'. Together they form a unique fingerprint.

Cite this